... would not need back up birth contol. Is this correct?
14 Aug 2009
You definitely need additional contraception (just to be certain).
The effectiveness of estrogen-containing oral contraceptives may be impaired by concomitant treatment with antimicrobial agents. Women using oral contraceptives should be advised of the risk of breakthrough bleeding and unintended pregnancy during concomitant antimicrobial therapy. Alternative or additional methods of birth control should be considered during and for at least one week beyond the last dose of short-term antimicrobial therapy, and for at least the initial weeks of long-term antimicrobial therapy when risk may be the greatest.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Also, what happens when a person who takes ocella has depression? I am diagnosed with depression and anxiety and am taking medication for it. ...
2 answers • 24 Nov 2009
... because they wouldn't give me my refills in time because of a mess up at the pharmacy, i usually have my periods on the 20th, now it's ...
1 answer • 26 Feb 2010
I have given it a try for a week and am feeling awful both mentally and physically. I know it takes time for your body to get used to a different ...
2 answers • 12 Mar 2013